Loading [MathJax]/jax/output/CommonHTML/jax.js
Проблемы анализа — Issues of Analysis
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Проблемы анализа — Issues of Analysis, 2018, том 7(25), выпуск 2, страницы 20–38
DOI: https://doi.org/10.15393/j3.art.2018.4630
(Mi pa245)
 

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Generalized resolvents of operators generated by integral equations

V. M. Bruk

Saratov State Technical University, 77, Politehnicheskaja str., Saratov 410054, Russia
Список литературы:
Аннотация: We define a minimal operator L0 generated by an integral equation with an operator measure and give a description of the adjoint operator L0. We prove that every generalized resolvent of L0 is an integral operator and give a description of boundary value problems associated to generalized resolvents.
Ключевые слова: integral equation, Hilbert space, symmetric operator, generalized resolvent, boundary value problem.
Поступила в редакцию: 04.04.2018
Исправленный вариант: 08.08.2018
Принята в печать: 11.08.2018
Реферативные базы данных:
Тип публикации: Статья
УДК: 517.983
MSC: 46G12, 45N05, 47A10
Язык публикации: английский
Образец цитирования: V. M. Bruk, “Generalized resolvents of operators generated by integral equations”, Пробл. анал. Issues Anal., 7(25):2 (2018), 20–38
Цитирование в формате AMSBIB
\RBibitem{Bru18}
\by V.~M.~Bruk
\paper Generalized resolvents of operators generated by integral equations
\jour Пробл. анал. Issues Anal.
\yr 2018
\vol 7(25)
\issue 2
\pages 20--38
\mathnet{http://mi.mathnet.ru/pa245}
\crossref{https://doi.org/10.15393/j3.art.2018.4630}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000454220100002}
\elib{https://elibrary.ru/item.asp?id=36744240}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/pa245
  • https://www.mathnet.ru/rus/pa/v25/i2/p20
  • Эта публикация цитируется в следующих 5 статьяx:
    1. Vladislav Bruk, “Linear relations generated by integral equations with Nevanlinna operator measures”, Filomat, 38:4 (2024), 1153  crossref
    2. Vladislav Bruk, “On characteristic functions of generalized resolvents generated by integral equations with operator measures”, Filomat, 37:23 (2023), 7699  crossref
    3. Vladislav Bruk, “Generalized resolvents of linear relations generated by integral equations with operator measures”, Filomat, 36:14 (2022), 4793  crossref
    4. V. M. Bruk, “On self-adjoint and invertible linear relations generated by integral equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2020, no. 1, 106–121  mathnet
    5. Vladislav M. Bruk, “Dissipative extensions of linear relations generated by integral equations with operator measures”, Журн. матем. физ., анал., геом., 16:4 (2020), 381–401  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы анализа — Issues of Analysis
    Статистика просмотров:
    Страница аннотации:226
    PDF полного текста:66
    Список литературы:43
     
      Обратная связь:
    math-net2025_04@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025